Addiction: Substance Abuse Community
Safe taper and shame
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Safe taper and shame

OK i admit I do have some legitamate paiin, probably enouth  to be using 6-8 norco's a day.  But the truth is that my current symptoms are barely controlled on them anyway, if at all.  My friend doc, told me to go down 1.2 tabs a day a week, but I think that is too slow,  I want this monkey off of my back. I am so scared, ashamed, and feel so dark and sad.  I can't believe I would put so much into my body and I know better by my career. Can't sleep d/t the predisone and starting to feel very dark and sad.  Mostly ashamed.  Scared what is going wrong with my body.
Related Discussions
5 Comments Post a Comment
Blank
340590_tn?1290955741
when you taper you have w/ds everytime you drop.  thats why so many of us went c/t...well, that and most of us could not taper..if we had them we took them. all of your deelings are normal.  just keep on keepinon it does pass.  i see you made another thread this morning...try and post on the same thread...it helps us to keep up with you and not get confused...we are addicts here...lol
Blank
Avatar_f_tn
the prednisone is a monstor i had to take that stuff when i was young, for asthma, i became volitile on this medication, there are other steriods that do not have as many side affects, not sure what your illness is, i maybe able to help with pain control alternatives
what is your illness
what mg/dose are you taking?
how fast do you want to taper?
Blank
Avatar_f_tn
I am currently on 80mg of prednisone, for probably Lupus that is imflamming my brain an causing severe nerve pain, confusion and weakness.  Hard to diffrentiate that from withdrawals, but keep trying to blame it on the drugs as I am so scared.  I felt psycotic this am- but the dose of narcs didn't help, so probably not withdrawals but who knows.  The meds aren't helping with the nerve pain, THough I cut down today 1/2 tab of each dosage of the NOrco's.  I tried to taper down to 40mg the last 2 days and my confusion came back and weakness. So scared.  Want to go cold turkey, on the narcs.but can't seem to stand this nerve pain in my legs.  Don't know if it's withdrawals or other stuff.  Maybe I am just deluding myself, but thoiught that the nerve pain would go away if it was the narcs with a dose, but it doesn't.
Blank
Avatar_f_tn
i am not saying that you are having these psyc issues from the prednisone, but look up steriod induced psychosis
i took prednisone for so long for the asthma and auto immune liver disease, you wouldnt believe how crazy that stuff made me, and i am not alone, tons of people have episodes after taking prednisone
are you sure its lupus? maybe a diagnostician can help you find the cause of your pain and treat it rather than covering it up with the narcos
if you have been on these pills for some time, they are probably not working due to tolerance
i am going to ask a detox doc about a narco taper, give me a few days and send me a pm
Blank
Avatar_f_tn
Thanks for the kind words,  No I'm not positive about the lupus yet, Going to see another neurologist for a second opinion.My doc today said the sleep deprivation, sterioids, and the xanax at night that I have been taking caused me to feel so crazy. Haven't had another eposide - that the lord- of feeling so down and crazy again.  But have to stay up on the high doses of steroids for about 3 weeks.   But would like to be offf everythingwhen I see this neuroloigst, I could then be completely honest about what I am and am not taking, so we can see what is and is not going on, and be sure it isn't related to withdrawals. In a way, I guess I'm kinda hoping this is just withdrawals, I did it to myself, but I can taper and fix it!  Too hard to tease out what is withdrawals and what is not.  NOt helping with my pain much anyway, so I CAN DO THIS!  I am so paranoid and ashamed, I'm not sure I'd be sleeping anyway despite the steroids!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
4341997_tn?1380655144
Blank
toothfairie
FL
4104707_tn?1351020595
Blank
OpenMind24hours
Detroit, MI
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1395030098
Blank
EvolverU
Boston, MA